MENU

You are here

Ugo Bruzzo

Export 42 results:
Filters: First Letter Of Title is I  [Clear All Filters]
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
B
Bruzzo U, Lanza V, Lo Giudice A. Semistable Higgs Bundles on Calabi-Yau Manifolds.; 2017. Available from: http://preprints.sissa.it/handle/1963/35295
Bruzzo U. Hilbert schemes of points of OP1(-n) as quiver varieties. [Internet]. 2015 . Available from: http://urania.sissa.it/xmlui/handle/1963/34487
Bruzzo U, Grana-Otero B. Approximate Hermitian–Yang–Mills structures on semistable principal Higgs bundles. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/34645
Bruzzo U, Otero BGraña. Approximate Hitchin-Kobayashi correspondence for Higgs G-bundles. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/35095
Bruzzo U, Dalakov P. Donagi–Markman cubic for the generalised Hitchin system.; 2014. Available from: http://hdl.handle.net/1963/7253
Bruzzo U, Sala F, Szabo RJ. N = 2 Quiver Gauge Theories on A-type ALE Spaces. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/34719
Bruzzo U, Sala F. Framed sheaves on projective stacks. [Internet]. 2013 . Available from: http://urania.sissa.it/xmlui/handle/1963/7438
Bartocci C, Bruzzo U, Rava CLS. Monads for framed sheaves on Hirzebruch surfaces. 2013 .
Bruzzo U, Mencattini I, Tortella P, Rubtsov V. Nonabelian Lie algebroid extensions. 2013 .
Bruzzo U, Markushevich D, Tikhomirov A. Symplectic instanton bundles on P3 and 't Hooft instantons. arXiv:1312.5554 [math.AG]; 2013. Available from: http://urania.sissa.it/xmlui/handle/1963/34486
Bruzzo U, Rubtsov V. On localization in holomorphic equivariant cohomology. Central European Journal of Mathematics, Volume 10, Issue 4, August 2012, Pages 1442-1454 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/6584
Bruzzo U, Markushevich D, Tikhomirov A. Moduli of symplectic instanton vector bundles of higher rank on projective space $\\mathbbP^3$. Central European Journal of Mathematics 10, nr. 4 (2012) 1232 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/4656
Bruzzo U, Diaconescu D-E, Yardim M, Pan G, Zhang Y, Wu-yen C. D-branes, surface operators, and ADHM quiver representations. SISSA; 2011. Available from: http://hdl.handle.net/1963/4133
Biswas I, Bruzzo U. Holomorphic Cartan geometry on manifolds with numerically effective tangent bundle. Differential Geometry and its Applications 29 (2011) 147-153 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/3830
Bruzzo U, Markushevich D. Moduli of framed sheaves on projective surfaces. Doc. Math. 16 (2011) 399-410 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/5126
Bruzzo U, Poghossian R, Tanzini A. Poincaré polynomial of moduli spaces of framed sheaves on (stacky) Hirzebruch surfaces. Communications in Mathematical Physics 304 (2011) 395-409 [Internet]. 2011 ;304(2):395-409. Available from: http://hdl.handle.net/1963/3738
Bruzzo U, Grassi A. Q-factorial Laurent rings. SISSA; 2011. Available from: http://hdl.handle.net/1963/4183
Bruzzo U, Grana-Otero B. Semistable and numerically effective principal (Higgs) bundles. Advances in Mathematics 226 (2011) 3655-3676 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/3638
Bruzzo U, Rubtsov V. Cohomology of Skew-holomorphic lie algebroids.; 2010. Available from: http://hdl.handle.net/1963/3853
Bruzzo U. Gauge theory: from physics to geometry. Rend. Istit. Mat. Univ. Trieste 42 (2010) 103-128 [Internet]. 2010 . Available from: http://hdl.handle.net/1963/4105
Bruzzo U, Grassi A. Picard group of hypersurfaces in toric varieties.; 2010. Available from: http://hdl.handle.net/1963/4103
Biswas I, Bruzzo U. On semistable principal bundles over complex projective manifolds, II. Geom. Dedicata 146 (2010) 27-41 [Internet]. 2010 . Available from: http://hdl.handle.net/1963/3404
Bruzzo U, Markushevich D, Tikhomirov A. Uhlenbeck-Donaldson compactification for framed sheaves on projective surfaces.; 2010. Available from: http://hdl.handle.net/1963/4049
Bruzzo U, Cirio L, Rossi P, Rubtsov V. Equivariant cohomology and localization for Lie algebroids. Funct. Anal. Appl. 43 (2009) 18-29 [Internet]. 2009 . Available from: http://hdl.handle.net/1963/1724
Bruzzo U, Rubtsov V. Holomorphic equivariant cohomology of Atiyah algebroids and localization.; 2009. Available from: http://hdl.handle.net/1963/3774

Pages

Sign in